# SDR YENA201903240154

- Difficulty date: March 24, 2019
- Submitted: March 28, 2019
- Operation: Air carrier
- Aircraft: N373JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000624
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Cracked
- Location: Exterior Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTER LENS OF EXTERIOR EMER. LIGHT BEHIND LEFT WING ROOT IS CRACKED. ( EXTERNAL EMERGENCY LIGHT LENSES--DAY OPS ONLY ); CHECKED THE INTEGRITY OF THE LIGHT ASSEMBLY. LENS FOUND OK. REMOVED AND REPLACED OUTER EXTERNAL LENS IAW AMM 33-50-25. OP'S CHK OK. PERFORMED REACTIVATION PROCEDURE OF AFT EXTERNAL EMERGENCY LIGHT IAW AMM 33-50-25-440-801-A. MX-4 UPDATED, PLACARD REMOVED, MCC NOTIFIED. SUPPLEMENTAL INFORMATION TO FOLLOW.
